# SDR ASAA0570026

- Difficulty date: June 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N629AS
- Make and model: Boeing 737790
- Aircraft serial: 30626
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Repair
- Condition: Temporary
- Location: Fs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO BAY NR 2 FLOOR PANEL HAS A TEMP REPAIR ON AFT END OF PANEL.  FABRICATED REPLACEMENT PANEL IAW SRM 51-40-02. (M)
